# SDR SWAA2013011411400

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,626 hours, 50,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMERGENCY LIGHT BETWEEN SEAT ROWS 4 AND 5 DOES NOT ILLUMINATE.  RELAMPED EMERGENCY EXIT AISLE LIGHT BETWEEN ROW 4/5 RIGHT PER MM 33-51-21-962-001 STEP 2.
